Přejít na obsah
Vicks 44 Nyquil Cold and Flu Relief Liquid, Cherry, 8 Ounce (Pack of 3)

Price:

826,60 Kč


Vicks 44 Nyquil Cold and Flu Relief Liquid, Cherry, 8 Ounce (Pack of 3)

https://nutricity.cz/shop/brswi2tqbqnrmgti-vicks-44-nyquil-cold-and-flu-relief-liquid-cherry-8-ounce-pack-of-3-215282 https://nutricity.cz/web/image/product.template/215282/image_1920?unique=c460f8d

Stock Expiry Date*: 19-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Powerful, Maximum Strength 9-Symptom Relief: NyQuil Severe relieves coughing, sneezing, stuffy nose, minor body pain, sinus congestion, sinus pressure, sore throat, headache, and fever
  • Powerful Nighttime Cold and Flu Relief: NyQuil Severe temporarily relieves common cold and flu symptoms so you can get the rest you need
  • Fast Relief So You Can Sleep: Don’t let your cold keep you up — just one dose of NyQuil Severe starts working quickly to provide effective cold and flu relief
  • Great-Tasting Cherry-Flavored NyQuil: Get the same powerful cold and flu relief you expect from NyQuil Severe in a delicious cherry flavor
  • World’s #1 Selling OTC Cough and Cold Brand: Vicks has been trusted for over 125 years to relieve your toughest cold and flu symptoms

826,60 Kč 826.6 CZK 826,60 Kč Včetně daně

Not Available For Sale

(34,44 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • Název typu balení
  • Cílové publikum
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Rozměry položky
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení Glycerin, Sorbitol, Sukralosa, FD & C červená č. 40, propylenglykol, Čištěná voda, Citronan sodný, Xanthan Gum, Chuť, benzoát sodný, sodná sůl sacharinu, Active Ingredients: Acetaminophen 650 Mg, Chlorpheniramine maleate 4 mg, Dextromethorphan HBr 30 mgInactive Ingredients: Citric Acid
Specifické použití pro produkty Studená, Horečka, Kašel, Sore throat
Aktivní složky Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 20 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine), Phenylephrine HCl 10 mg (Nasal Decongestant)
Název typu balení Kolonka, nalezený na obrázku
Značka BETTLUCK
Chuť Třešně
Počet jednotek 24 Fluid Ounces
Formulář položky Tekuté
Hmotnost položky 0. 01 Ounces
Výhody produktu Umývání
Počet položek 3
Výrobce PROCTER&GAMBLE HEALTH
Typ výrobku Reliéf chladu a chřipky
Cílové publikum Unisex- děti
Název značky BETTLUCK
Popis věku Dítě
Typ kontejneru Láhev
Rozměry položky 10 x 2 x 2,7 palce
Cílová část těla Celé tělo
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Max Strength Multi-Symptom Relief: Relieves cough, headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, sneezing, and runny nose. Fast Relief So You Can Sleep: Don’t let your cold keep you up—NyQuil Severe fights your worst cold and flu symptoms so you can rest. Get Relief from Congestion: NyQuil Severe contains a powerful nasal decongestant to help relieve sinus congestion and pressure.

Important information

Ingredients

Active Ingredients: Acetaminophen 650 mg, Chlorpheniramine Maleate 4 mg, Dextromethorphan HBr 30 mgInactive Ingredients: Citric Acid, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum

Legal Disclaimer

Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration.

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

10 x 2 x 2.7 inches; 0.01 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.